# SDR SIMA2018092727003

- Difficulty date: July 27, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 35,296 hours, 31,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS CRACKED ON CEILING PANEL 253CLC-C/A-COMPLETE:REMOVED AND REPLACED EMERGENCY EXIT LIGHT LENS ON CEILING PANEL 253 CLC IAW CD CMM 25-28-24
